# SDR EISA97036

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Loose
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANT REPORTED, THAT THE L2 GALLEY DOOR HAD A HOLE AND AIR LEAK.  R/E CONFIRMED, RETURN TO DFW (ATB).  FOUND L2, DOOR FORWARD LOWER SEAL LOOSE, REINSTALLED SEAL TRACK PER MM 52-00-1.  (M)
